Acta Mathematica Hungarica logo Springer logo

Publisher: Springer

Related content
Volume 89, Number 4, December 2000

all issues

Characterization of Cliquish Functions
pp. 269-276(8)
Author: Ewert, J.

Formulas in the Free Lie Algebras
pp. 277-280(4)
Author: Patsourakos, A.

Asymptotic Formulas for the Solutions of Integro-Differential Equations
pp. 281-299(19)
Authors: Naulin, R.; Vanegas, C.J.

Inequalities for Discrete Hardy Spaces
pp. 301-313(13)
Authors: Kanjin, Y.; Satake, M.

Remarks on Linear Homeomorphisms of Function Spaces
pp. 315-319(5)
Author: Kakol, J.

Finite Groups with Quasinormal Subgroups of Prime Power Order
pp. 321-326(6)
Authors: Asaad, M.; Ezzat Mohamed, M.

On Extending Peano Derivatives
pp. 327-346(20)
Authors: Mukhopadhyay, S.N.; Ray, S.

Conformally Flat Hypersurfaces of E^4
pp. 347-354(8)
Authors: Defever, F.; Hertrich-Jeromin, U.

all issues


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page